# SDR SWAA2023092693925

- Difficulty date: August 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN 663 VAPOR BARRIER AT RBL 55 WL 160<[01] REMOVED AND REPLACED RH 663 VAPOR BARRIER WEB IAW SRM 51-40-02 AND DWG 111A1000.;[02] RII VERIFIED CORRECTIVE ACTION ITEM 1.;[03] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
